# SDR AALA2019111219001

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 58,054 hours, 28,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD OUTBOARD FLIGHT ATTENDANT FLASHLIGHT NEAR L1 DOOR WAS NOT CHARGING. MAINTENANCE REPLACED BATTERY PACK AT FORWARD OUTBOARD FLIGHT ATTENDANT JUMP SET AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
